Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Diarrhea, fever, vomiting, cramps, headache, neck pain, taking juice

hello , my daughter is 2 years 3 months old and has daihreea since a week , as the daihrea was getting better she started to have high fever 102 and also vomiting , its been 3 days this has been going on , she left milk and eating and only taking juices or water or pedialyte , please let me know what is going on , she has stomach cramps when she has daihrea and also vomiting water plus high fever and complains of pain in forehead neck
Asked On : Sat, 12 May 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems that your daughter is having an infection- may be bacterial or viral which is responsible for all her symptoms. She needs both a symptomatic management and specific antibiotics under the guidance of her pediatrician for improvement.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor